# SDR UIEA2020052701145

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 31,476 hours, 6,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1512-1552
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SEAT TRACK UPPER CENTER GUIDE HOLE FOUND ELONGATED AT STA 1512, STA 1532, AND STA 1552. ( SEAT TRACK REPAIRED IAW RI-53-21-14034 REV A )
